# SDR DALA2024070506767

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1036 S2l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0423703) CORROSION ON UPPER FUSELAGE SKIN DOUBLER ANGLE STA 1036 STR 2L-2R. REMOVED AND REPLACED UPPER FUSELAGE SKIN DOUBLER ANGLE AT STA 1036 STR 2L-2R I.A.W. B737 SRM 51-40-02-0G AND DWG # 148A3110.
